The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (978 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 4, 1982, pp. 59–71
DOI: 10.4171/ZAA/29

Published online: 1982-08-31

Zur Regularität verallgemeinerter Lösungen von quasilinearen elliptischen Differentialgleichungen zweiter Ordnung in Gebieten mit Ecken

Erich Miersemann[1]

(1) Universität Leipzig, Germany

There are studied regularity properties of a class of quasilinear elliptic equations of second order in two-dimensional domains with corners. As an application of these, there is considered the minimal surface problem.

No keywords available for this article.

Miersemann Erich: Zur Regularität verallgemeinerter Lösungen von quasilinearen elliptischen Differentialgleichungen zweiter Ordnung in Gebieten mit Ecken. Z. Anal. Anwend. 1 (1982), 59-71. doi: 10.4171/ZAA/29